홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.2)
Title:    Author:   
  Free Surface Waves over an Obstruction
Pages 161-164, Jeong-Whan Choi
    
  Iteration, Iterative Roots and Iterative Equations
Pages 151-160, Weinian Zhang
    
  Open problems in Toeplitz operator Theory
Pages 133-150, Woo Young Lee
    
  Global asymptotic stability of generalized lienard equation
Pages 127-131, Chunji Li
    
  Bridges between hyponormal and subnormal operators
Pages 119-126, Il Bong Jung
    
  Riemannian and Finsler structures of symmetric cones
Pages 111-118, Yongdo Lim
    
  Preconditioned conjugate gradient method for large generalized eigenproblems
Pages 103-109, Ho-Jong Jang
    
  Mesh Generation Geometry Algorithm Based on Macro-Element Decomposition
Pages 93-101, M.P.Levin
    
  $C^{infty}$-Regularity of Interface of Some One-Dimensional Nonlinear Degenerate Parabolic Equations
Pages 87-92, Youngsang Ko
    
  Global Existence of Solutions to the Einstein-Maxwell-Klein-Gordon Equations in the Spherical Symmetry
Pages 81-86, Dongho Chae
    
  The Study of a Fourth Order Nonlinear Elliptic Equation by Critical Point Theory
Pages 67-71, Tacksun Jung, Q-Heung Choi
    
  Multiplicity of Solutions via Forcing Terms in One Dimensional Suspension Bridge Equations
Pages 73-79, Q-Heung Choi, Tacksun Jung
    
  A Multiplicity Result of Positive Radial Solutions for an Elliptic System with Multiparameters
Pages 61-66, Yong-Hoon Lee
    
  Ambrosetti-prodi type multiplicity results for semilinear parabolic equations
Pages 51-60, Wan Se Kim, Chul Yong Jung
    
  A classification of radial self-similar solutions of the heat equation
Pages 45-50, Zheng Guo Jin, Minkyu Kwak
    
  A Cauchy Problem of Sine-Gordon Equations with Non-Homogeneous Dirichlet Boundary Conditions
Pages 39-44, Jun-Hong Ha
    
  For the behavior of the solutions of a general porous media equations at large time scale
Pages 33-38, Hanku Lee
    
  Besov semi-norm Penalty Method for Signal Restoration
Pages 25-32, Nam Hyun, Dai-Gyoung Kim
    
  Brief notes on 3-fold birational geometry
Pages 17-23, Mikhail Grinenko
    
  Recent Results in the $GL_2$ Iwasawa Theory of Elliptic Curves without Complex Multiplication
Pages 7-16, Yoshihiro Ochi
    
  Some applications of Drinfeld modular curves
Pages 1-6, Andreas Schweizer